MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM LCP® PROXIMAL HUMERUS PLATE-STANDARD 5H SHAFT/114MM; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBO, SINGLE COMPONENT

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM LCP® PROXIMAL HUMERUS PLATE-STANDARD 5H SHAFT/114MM; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBO, SINGLE COMPONENT
Model Number 241.903
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient case number reported as (b)(6).It is unknown when plate broke.Lot number is unknown.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2018, the patient underwent revision surgery to remove a broken locking compression plate (lcp) proximal humerus plate 5 hole.The hardware was removed and the patient was revised to a longer lcp proximal humerus plate.The patient was originally implanted with the lcp proximal humerus plate 5 hole on (b)(6) 2018, and after repeated falls, the plate broke.It was unknown if there was a surgical delay.Patient outcome is unknown.This report is for a 3.5mm lcp® proximal humerus plate-standard 5h shaft/114mm.This is report 1 of 1 for (b)(4).

Brand Name
3.5MM LCP® PROXIMAL HUMERUS PLATE-STANDARD 5H SHAFT/114MM
Common Device Name
APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBO, SINGLE COMPONENT
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7691197
Report Number2939274-2018-52900
Device Sequence Number11455936
Product Code KTW
UDI-Device Identifier10886982167637
UDI-Public(01)10886982167637
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
K011815
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 06/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number241.903
Device Catalogue Number241.903
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/22/2018
Initial Report FDA Received Date07/16/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;